Journal of
Horticulture and Forestry

  • Abbreviation: J. Hortic. For.
  • Language: English
  • ISSN: 2006-9782
  • DOI: 10.5897/JHF
  • Start Year: 2009
  • Published Articles: 273

Full Length Research Paper

Tolerance of bio-fertilized Delonix regia seedlings to irrigation intervals

Amira Sh. Soliman
  • Amira Sh. Soliman
  • Natural Resources Department, Institute of African Research and Studies, Cairo University, Giza, Egypt.
  • Google Scholar
Ebtsam M. Morsy
  • Ebtsam M. Morsy
  • Agriculture Microbiology Department, Soils, Water and Environment Research Institute, Agricultural Research Centre, Giza, Egypt.
  • Google Scholar
Osama N. Massoud
  • Osama N. Massoud
  • Agriculture Microbiology Department, Soils, Water and Environment Research Institute, Agricultural Research Centre, Giza, Egypt.
  • Google Scholar


  •  Received: 28 November 2014
  •  Accepted: 27 January 2015
  •  Published: 01 March 2015

How to cite this article

APA /
Soliman, A. S., Morsy, E. M., Massoud, O. N. (2015). Tolerance of bio-fertilized Delonix regia seedlings to irrigation intervals. Journal of Horticulture and Forestry, 7(3), 73-83.
Chicago /
Amira Sh. Soliman, Ebtsam M. Morsy, Osama N. Massoud. "Tolerance of bio-fertilized Delonix regia seedlings to irrigation intervals." Journal of Horticulture and Forestry 7, no. 3 (2015): 73-83.
MLA /
Amira Sh. Soliman, Ebtsam M. Morsy, Osama N. Massoud. "Tolerance of bio-fertilized Delonix regia seedlings to irrigation intervals." Journal of Horticulture and Forestry 7.3 (2015): 73-83.